Brief introduction of paracetamol and pseudoephedrine tablets

Version: Model OTC drug instructions published by the US Food and Drug Administration in 2007.

Description: The instructions for paracetamol and pseudoephedrine tablets were issued by the State Pharmaceutical Products Supervision and Administration on 065438+1October 3 1 day, 2007, which is the Notice on Issuing Model Instructions for Non-prescription Drugs (SFDA Note [2007] No.54).

Drug name

Generic name: paracetamol and pseudoephedrine tablets

Commodity name:

English name:

Chinese pinyin:

composition

This product is a compound preparation, each tablet contains 0.335mg of clomastine fumarate, 500mg of acetaminophen and 30mg of pseudoephedrine sulfate. The auxiliary materials are:

Character; Role; letter

Functional category

This product is an over-the-counter medicine for colds.

indicate

Used for fever, headache, joint pain, sneezing, runny nose, stuffy nose, sore throat and other symptoms caused by common cold and influenza.

standard

dosage

Oral. Adults take 1 tablet once, three times a day, no more than four times in 24 hours.

counteraction

They are generally sleepy and dizzy. Occasionally dry mouth, gastrointestinal discomfort, insomnia, rash, palpitations, etc.

taboo

1. Severe liver and renal insufficiency is prohibited.

2. Infants and young children are prohibited.

Matters needing attention

1. After taking the medicine for 37 days, the symptoms did not relieve. Please consult a doctor or pharmacist.

2./kloc-children under 0/2 years old should be used under the guidance of a doctor.

3. Do not drink alcohol or alcoholic beverages during taking this product.

4. You can't take other cold medicines similar to this product at the same time.

5. Patients with heart disease, hypertension, thyroid disease, diabetes, prostatic hypertrophy, glaucoma and the elderly should use it under the guidance of a doctor.

6. Use with caution those with liver and renal insufficiency.

7. Pregnant women and lactating women should use it with caution.

8. Do not drive machines, cars, boats, engage in aerial work, mechanical work or operate precision instruments during taking the medicine.

9. If you take too much or have serious adverse reactions, you should seek medical advice immediately.

10. It is forbidden for those who are allergic to this product, and should be used with caution for those who are allergic.

1 1. It is forbidden to use this product when its properties change.

12. Please keep this product out of the reach of children.

13. If you are using other drugs, please consult a doctor or pharmacist before using this product.

drug interaction

1. Combined with other antipyretic and analgesic drugs can increase the risk of nephrotoxicity.

2. This product should not be combined with chloramphenicol, barbiturates (such as phenobarbital), spasmolytics (such as belladonna), phentolamine and digitalis glycosides.

3. If it is used together with other drugs, drug interaction may occur. Please consult a doctor or pharmacist for details.

pharmacological action

Acetaminophen in this product can inhibit the synthesis of prostaglandin and has antipyretic and analgesic effects. Pseudoephedrine hydrochloride has the effects of contracting capillaries of upper respiratory tract, eliminating congestion of nasopharyngeal mucosa and relieving symptoms of nasal congestion. Clomastine fumarate is an antihistamine with strong antihistamine and sedative effects, which can further relieve symptoms such as nasal congestion and runny nose caused by cold.

store

parcel

term of validity

executive standard

Registration authentication number

Explain the revision date of the manual.

Production enterprise

Enterprise name: production address: postal code: telephone number: fax number: website:

If in doubt, please contact the manufacturer.